RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1961, Volume 25, Issue 6  


On the distribution of the fractional parts of the values of a polynomial
I. M. Vinogradov
749
Characteristic properties of axiomatizable classes of models. II
A. D. Taimanov
755
Homology groups of algebraic varieties
A. B. Zhizhchenko
765
On branched coverings of algebraic curves
Yu. I. Manin
789
Relations defining the ordering of continuous functions
E. S. Lyapin
797
Semigroups and rings of endomorphisms of linear spaces. II
L. M. Gluskin
809
Topological methods in the theory of functions of a complex variable on a Riemann surface
I. M. Mel'nik
815
Theory of general kernel transformations
M. M. Dzhrbashyan, R. M. Martirosyan
825
On a type of singular functional equation and boundary-value problem with a displacement for analytic function
G. S. Litvinchuk
871
A condition for expanding functions into a generalized power series on the basic interval
G. V. Badalyan
887
Dynamical systems with countable Lebesgue spectrum. I
Ya. G. Sinai
899
The remainder term in the Tauberian theorem of Hardy–Littlewood–Carleman
M. A. Subkhankulov
925
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019